Remarks on some fourth order variational inequalities
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 2, p. 363-371
@article{ASNSP_1977_4_4_2_363_0,
     author = {Brezis, Ha\"\i m and Stampacchia, Guido},
     title = {Remarks on some fourth order variational inequalities},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 4},
     number = {2},
     year = {1977},
     pages = {363-371},
     zbl = {0422.35043},
     mrnumber = {481472},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1977_4_4_2_363_0}
}
Brézis, H.; Stampacchia, G. Remarks on some fourth order variational inequalities. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 2, pp. 363-371. http://www.numdam.org/item/ASNSP_1977_4_4_2_363_0/

[1] H. Brezis - G. Stampacchia, Sur la rigulariti de la solution d'inequations elliptiques, Bull. Soc. Math. France, 96 (1968), pp. 153-180. | Numdam | MR 239302 | Zbl 0165.45601

[2] H. Lanchon - G. Duvaut, Sur la solution du problème de la torsion élasto-plastique d'une barre cylindrique de section quelconque, C. R. Acad. Sc. Paris, 264 (1967), pp. 520-523. | MR 232569 | Zbl 0152.43404

[3] T.W. Ting, Elastic-plastic Torsion Problem, Archive for Rational Mech. and Analysis, 25 (1967), pp. 342-366. | MR 214325 | Zbl 0173.27504